Follow
James Jackaman
James Jackaman
Verified email at ntnu.no - Homepage
Title
Cited by
Cited by
Year
The design of conservative finite element discretisations for the vectorial modified KdV equation
J Jackaman, G Papamikos, T Pryer
Applied Numerical Mathematics 137, 230-251, 2019
122019
On the development of symmetry-preserving finite element schemes for ordinary differential equations
A Bihlo, J Jackaman, F Valiquette
arXiv preprint arXiv:1907.00961, 2019
42019
Finite element methods as geometric structure preserving algorithms
JI Jackaman
University of Reading, 2019
22019
Discrete conservation laws for finite element discretisations of multisymplectic PDEs
E Celledoni, J Jackaman
Journal of Computational Physics 444, 110520, 2021
12021
Conservative Galerkin methods for dispersive Hamiltonian problems
J Jackaman, T Pryer
Calcolo 58 (3), 1-36, 2021
12021
Quasinorms in semilinear elliptic problems
J Jackaman, T Pryer
Boundary and Interior Layers, Computational and Asymptotic Methods BAIL 2018 …, 2020
12020
Invariant variational schemes for ordinary differential equations
A Bihlo, J Jackaman, F Valiquette
Studies in Applied Mathematics 148 (3), 991-1020, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–7